# SDR CA021119003

- Difficulty date: October 8, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- Aircraft time: 5,072 hours
- Engine: Allsn 250C20F
- System (JASC): 6410 · Tail Rotor Blades
- Part: Hub
- Part number: 355A12004008
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS NOTED THAT ON THE LAST SHUTDOWN A NOISE WAS BEING GENERATED FROM THE T/R BLADE ASSY REGION.  IT WAS MENTIONED TO AN ENGINEER AND THEY CARRIED OUT A EQUIVALENT TO A 30 HOUR INSPECTION AS PER AD 84-064-037(B)R3. (NO DISASSEMBLY) A VERY SLIGHT NOISE WAS HEARD. THE ENGINEER DECIDED THAT THE 500 HOUR INSPECTION AS PER AD WAS TO BE CARRIED OUT (DISASSEMBLY). A LONGITUDINAL CRACK WAS FOUND ON THE TAIL ROTOR SPAR. TAIL ROTOR WAS REMOVED FROM SERVICE.
